uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On first-order sentences without finite models
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Logic.
2004 (English)In: Journal of Symbolic Logic (JSL), ISSN 0022-4812, E-ISSN 1943-5886, Vol. 69, no 2, 329-339 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 69, no 2, 329-339 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-70904OAI: oai:DiVA.org:uu-70904DiVA: diva2:98815
Available from: 2005-04-28 Created: 2005-04-28 Last updated: 2017-11-21Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.jstor.org/stable/30041729

Authority records BETA

Djordjevic, Marko

Search in DiVA

By author/editor
Djordjevic, Marko
By organisation
Mathematical Logic
In the same journal
Journal of Symbolic Logic (JSL)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 393 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf